본문 바로가기
KERD
논문KCI 등재

전신마취 유도 중 로큐로니움 투여 후 발생한 아나필락시스

Anaphylaxis after rocuronium administration during induction of anesthesia

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류소아과학

초록

Anaphylaxis during anesthesia is rare, but often fatal. Rocuronium is a neuromuscular relaxant used for induction of anesthesia. We experienced a case of anaphylaxis after rocuronium administration during induction of anesthesia. A 64-year-old female patient was scheduled for bilateral radius fracture fixation. The history of patient showed no specific findings other than hypersensitivity to mackerel. She had no previous experience of anesthesia. Anesthesia was induced by intravenous injection of propofol 100 mg and continuous infusion was begun with remifentanil 0.25 μg/kg/min, followed by rocuronium 40 mg. Immediately after intravenous administration of rocuronium, the manual ventilation became difficult, and the patient developed erythema and severe hypotension. The patient was diagnosed with anaphylaxis based on clinical features and started treatment. First, we performed endotracheal intubation promptly. Then, immediate intravenous administration of epinephrine and fluid followed. Despite adequate treatment, hypotension was not corrected and intravenous epinephrine was administered. However, ventricular tachycardia occurred which was successfully treated with a defibrillator. Later, the patient uneventfully recovered in the intensive care unit. The patient was not tested for skin prick test, but rocuronium was the most likely cause of anaphylaxis at that time. The authors unexpectedly experienced drug-induced anaphylaxis, which is life-threatening to the patient. Clinicians should be aware of the diagnosis, treatment, and prevention as anaphylaxis can be hazardous to the patient.

Abstract

Anaphylaxis during anesthesia is rare, but often fatal. Rocuronium is a neuromuscular relaxant used for induction of anesthesia. We experienced a case of anaphylaxis after rocuronium administration during induction of anesthesia. A 64-year-old female patient was scheduled for bilateral radius fracture fixation. The history of patient showed no specific findings other than hypersensitivity to mackerel. She had no previous experience of anesthesia. Anesthesia was induced by intravenous injection of propofol 100 mg and continuous infusion was begun with remifentanil 0.25 μg/kg/min, followed by rocuronium 40 mg. Immediately after intravenous administration of rocuronium, the manual ventilation became difficult, and the patient developed erythema and severe hypotension. The patient was diagnosed with anaphylaxis based on clinical features and started treatment. First, we performed endotracheal intubation promptly. Then, immediate intravenous administration of epinephrine and fluid followed. Despite adequate treatment, hypotension was not corrected and intravenous epinephrine was administered. However, ventricular tachycardia occurred which was successfully treated with a defibrillator. Later, the patient uneventfully recovered in the intensive care unit. The patient was not tested for skin prick test, but rocuronium was the most likely cause of anaphylaxis at that time. The authors unexpectedly experienced drug-induced anaphylaxis, which is life-threatening to the patient. Clinicians should be aware of the diagnosis, treatment, and prevention as anaphylaxis can be hazardous to the patient.

참고문헌 (18)

  1. Dewachter P, "Anaphylaxis and anesthesia: controversies and new insights", Anesthesiology, 111, pp.1141~1150 (2009)[DOI]
  2. Levy JH, "Determination of the hemodynamics and histamine release of rocuronium (Org 9426) when administered in increased doses under <TEX>$N2O", O_{2}$<, Anesth Analg, pp.1994, 78[DOI]
  3. Muraro A, "Anaphylaxis: guidelines from the European Academy of Allergy and Clinical Immunology", Allergy, 69, pp.1026~1045 (2014)[DOI]
  4. 황성미, "Thiopental과 Rocuronium으로 마취유도 중 발생한 아나필락시스", Korean Journal of Anesthesiology, 48(1), pp.95~98 (2005), 대한마취통증의학회
  5. 이혜미, "Rocuronium 투여 후 발생한 아나필락시스", Korean Journal of Anesthesiology, 51(1), pp.101~104 (2006), 대한마취통증의학회
  6. Young Woo Cho, "Anaphylaxis induced by priming dose of rocuronium during induction of anesthesia -Report of two cases-", Anesthesia and Pain Medicine, 7(4), pp.352~354 (2012), 대한마취통증의학회
  7. 강동윤, "에페리손에 의한 즉시형 과민반응 증례 보고", Allergy Asthma & Respiratory Disease, 5(4), pp.228~231 (2017), 대한 소아알레르기 호흡기학회[DOI]
  8. Fasting S, "Serious intraoperative problems: a five-year review of 83,844 anesthetics", Can J Anaesth, 49, pp.545~553 (2002)[DOI]
  9. Mertes PM, "Anaphylactic and anaphylactoid reactions occurring during anesthesia in France in 1999-2000", Anesthesiology, 99, pp.536~545 (2003)[DOI]
  10. 윤채식, "라텍스 요도카테터르 삽입 후 발생한 알레르기반응", Korean Journal of Anesthesiology, 47(1), pp.139~141 (2004), 대한마취통증의학회
  11. 이민정, "Anaphylaxis caused by latex surgical gloves immediately after starting surgery -A case report-", Korean Journal of Anesthesiology, 59, pp.99~102 (2010), 대한마취통증의학회
  12. Rose M, "Rocuronium: high risk for anaphylaxis?", Br J Anaesth, 86, pp.678~682 (2001)[DOI]
  13. Harper NJ, "Suspected anaphylactic reactions associated with anaesthesia", Anaesthesia, 64, pp.199~211 (2009)[DOI]
  14. Heier T, "Anaphylactic reactions during induction of anaesthesia using rocuronium for muscle relaxation: a report including 3 cases", Acta Anaesthesiol Scand, 44, pp.775~781 (2000)[DOI]
  15. Campbell RL, "Cardiovascular effects of epinephrine overdose: case report", Anesth Prog, 24, pp.190~193 (1977)
  16. Fisher MM, "Life-threatening anaphylactoid reactions to muscle relaxants", Anesth Analg, 62, pp.559~564 (1983)
  17. Mertes PM, "Allergy and anaphylaxis in anaesthesia", Minerva Anestesiol, 70, pp.285~291 (2004)
  18. Scheller MS, "Tracheal intubation without the use of muscle relaxants: a technique using propofol and varying doses of alfentanil", Anesth Analg, 75, pp.788~793 (1992)

관련 논문AI추천

고주파열치료 중 펜타닐에 의해 발생한 아나필락시스 1예권혁수, 김진용, 김태범, 문희범, 엄상용, 윤선영, 조유숙대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제3호Propofol을 사용한 수면내시경 후 발생한 아나필락시스 1예김성국, 김성욱, 손종원, 전성우, 정덕원, 정민규, 정인권대한내과학회 · 대한내과학회지2010 · 제79권 제5호Management of Cardiac Arrest following Anaphylactic Reaction to Cisatracurium Using Extracorporeal Membrane Oxygenation마대성, Dong Kwan Kim, Min Ae Keum, Suk-Kyung Hong, Tae-Hyun Kim대한중환자의학회 · Acute and Critical Care2015 · 제30권 제1호Enflurane에 의한 약물 과민 반응 1례권용은, 권혁수, 김경묵, 김상헌, 김선신, 김성환, 김유영, 김윤근, 김태범, 민경업, 박혜경, 박흥우, 장윤석, 정이영, 조상헌대한천식알레르기학회 · 천식 및 알레르기2004 · 제24권 제4호근이완제에 의한 아나필락시스 1예김성현, 김수희, 김영욱, 김현우, 문신항, 문재철, 이재천, 임영협, 허다희대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제2호Lidocaine 아나필락시스 환자 1예권재우, 김경묵, 김선신, 김유영, 김윤근, 김태완, 김희규, 민경업, 박창한, 박흥우, 송우정, 양민석, 이상민, 이소희, 장윤석, 조상헌대한천식알레르기학회 · 천식 및 알레르기2006 · 제26권 제3호

이 간행물의 다른 논문 (7건)